Then We Characterize Primes and Composite Numbers Via Divisibility Author: Ikorong Gilbert, Rizzo Karl-Joseph Pages: 1-7 Date Published: 06-12-2013 Download PDF View Full Article
g*bp-Continuous Multifunction Author: Alias B. Khalaf, Suzan N. Dawod Pages: 8-20 Date Published: 07-12-2013 Download PDF View Full Article
Solution and intuitionistic fuzzy stability of n- dimensional quadratic functional equation: direct and fixed point methods Author: M. Arunkumar, S. Karthikeyan Pages: 21-33 Date Published: 10-01-2014 Download PDF View Full Article
Perturbation of n dimensional AQ - mixed type functional equation via Banach spaces and Banach algebra : Hyers direct and alternative fixed point methods Author: M. Arunkumar Pages: 34-56 Date Published: 10-01-2014 Download PDF View Full Article
On closed-form solutions to a class of ordinary differential equations Author: Dhrushil Badani Pages: 57-70 Date Published: 24-01-2014 Download PDF View Full Article
Ss-Open sets and Ss-Continuous Functions Author: Alias B. Khalaf, Abdulrahman H. Majeed, Jamil M. Jamil Pages: 71-80 Date Published: 14-02-2014 Download PDF View Full Article
Generalized Fibonacci-Lucas Polynomials Author: Mamta Singh, Omprakash Sikhwal, Vibhoj Parsai, Yogesh Gupta Pages: 81-87 Date Published: 15-02-2014 Download PDF View Full Article